# SDR SCNA20141223242

- Difficulty date: December 3, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N817SY
- Make and model: Boeing 737-8K2
- Aircraft serial: 30392
- Aircraft time: 48,113 hours, 18,744 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Bs 500i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING GVI, FOUND CORROSION IN FWD CARGO ON LT AFT END OF TRANSITION PANEL BS 500I.  BLENDED CORROSION FOUND TO BE OUT OF LIMITS.  REPLACED SECTION.
